Thanks SlimmerKiwi for your suggestion. I should really keep my mouth shut about my opinions but, fortunately, I ALWAYS state it as being my opinion and not a recommendation. I chose Dr. Oz as a reference solely because he is a figure of the public eye. It is becomming public knowledge that doctors are not the best source of information and it is up to the individuals to find alternative sources (nutritionists, naturopaths, etc).
Fitness Minutes: (41,449)
26,956 3/12/13 6:47 A
This is definitely something you should be speaking to your Dr about.
ACYCLINGMIND - please don't suggest to members that they get off medications, even when you put the "that you can live with" to it. This is between the patient and their Dr - the patients' Doctors are the ones with the qualifications and knowledge of the patient - not us .... and Dr Oz is NOT the best person to site as a reference, even if he is a real Dr.
The spotting could definitely be caused by that. If it's anything more than spotting then exercise isn't the issue. The spotting can also mean something is unhappy on the inside and you, uh, woke it up from slumber by exercising hard. Run it past your doctor, for sure! Also, some birth control causes serious issues. One of my friends was on Yasmin for a few years before going to the hospital because of her blood pressure (I don't remember exactly what happened but she nearly had a heart attack because of it).
On a side note it is my opinion it's important to get off of any medication that you can live without. Many people agree (Dr Oz for example). Obviously birth control is a necessary thing if you're regularly sexually active.
Best of luck with your issue. If you remember to update once you've asked the doctor about it I'm curious to hear the results! If you don't get answers from the doctor don't be afraid to reach out to naturopaths, nutritionists and other "alternative" forms of medicine.
Fitness Minutes: (112,042)
46,222 3/11/13 6:03 P
This is probably something you should pass by your doctor. When it comes to medical issues, our members and experts aren't in the position to even begin to tell you what may be the problem and any one who does offer info, it is based on speculation. You may want to contact the office and see if your doctor's nurse can help you out.
Hey girls, I've been experiencing breakthrough bleeding this week and I'm not sure what's going on. I've been on Orthotricyclen Lo for the last 4 years, my period is always on time and I've never had breakthrough bleeding before. I have been taking my pill religiously (same time within minutes every day) and haven't missed any pills this month. The breakthrough bleeding started about a week after I began fairly intensive resistance training and stepping up my cardio workout. Could the breakthrough bleeding be a reflection of the physical stress I've put my body through? Insight is very much welcomed. Thanks!
SparkPeople, SparkCoach, SparkPages, SparkPoints, SparkDiet, SparkAmerica, SparkRecipes, DailySpark, and other marks are trademarks of SparkPeople, Inc. All Rights Reserved. No portion of this website can be used without the permission of SparkPeople or its authorized affiliates.
SPARKPEOPLE is a registered trademark of SparkPeople, Inc. in the United States, European Union, Canada, and Australia. All rights reserved.